You are here

Get Answers

Sometimes it's nice to get advice from experts with a lot of letter degrees behind their names, but other times, you just need to hear what another parent (with a M.O.M. behind her name) has done that has worked. You've got questions? These moms have answers.
 

Has anyone had to take prometrium vaginal suppositories?

1 answers
I am 6weeks along and my Fertility doctors wanted to check my progesterone levels. They were 19 and they wanted them above 20 so they put me on prometrium by oral pills. I don't have a history of misscariages but I think they are just being over causeous since we had trouble concieving. I had a lot of side effects. I was having stomach cramps, diarrhea, I couldn't eat or drink anything, and everytime I stood up I was lightheaded and felt like I was going to pass out. Now they switched my to vaginal suppositories of the same medication. I was suppose to start it last night but didn't yet. They said I could give my self a day off the medication to start to feel better. I am just worried I will have the same symptoms on the vaginal medication even though they said this was less likely. Anyone out there who has had to take this medication too? And what did you experience?

answers (1)

I am on vaginal progesterone supplements. They don't cause me any side effects, except a light discharge about an hour or so after inserting. A light panty liner helps. I am five weeks pregnant. I've been seeing a Fertility specialist for five months and have been on the vaginal supplements for three months now because they say low progesterone can be a cause of miscarriage.

*DISCLAIMER
Parenting.com's Answers are provided by members of our community. While your fellow moms and our editors have plenty of great advice to offer based on their experience, it is not a substitute for professional medical help. Always consult a medical professional when seeking medical advice. All submitted answers are subject to the rules set forth in our Privacy Policy and Terms of Use